# SDR CX7A194J0431

- Difficulty date: May 30, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 26,588 hours, 30,641 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT LIGHT CAME ON MULTIPLE TIMES BETWEEN 3-10 MINUTES AFTER TAKEOFF.
